# SDR K11A2008102472201

- Difficulty date: September 8, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N722C
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 55,922 hours, 36,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR INTERCOSTAL UPPER CHORD AND WEB CORRODED (INTERCOSTAL FRAME).
